MAUDE Adverse Event Report: CARDINAL HEALTH THORA SEAL 3; BOTTLE, COLLECTION, VACUUM

CARDINAL HEALTH THORA SEAL 3; BOTTLE, COLLECTION, VACUUM
Model Number 8884713308
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 11/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported due to gas leakage, cause patient¿s safety seriously.Additional information received stated the device was leaking air.They were unsure where the leak was coming from.This was noticed after using and the leak effected the suction.The air couldn't be drained smoothly causing the patient's blood oxygen to decrease, but the healthcare provider noticed and corrected the issue.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.No sample was available for evaluation.Without a sample, we are unable to perform a thorough follow up investigation.The reported condition could not be confirmed.If a sample should be returned at a later date, this complaint will be reopened, and the investigation updated to reflect our findings.Photos provided have been reviewed by the team.No issue can be seen on the photos.The root cause of the reported event cannot be identified.The associated data will be fed into the risk management quarterly report.This complaint will be used for tracking and trending purposes.

Brand Name
THORA SEAL 3
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18464273
Report Number9611018-2024-00001
Device Sequence Number15251901
Product Code KDQ
UDI-Device Identifier20884521101118
UDI-Public20884521101118
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884713308
Device Catalogue Number8884713308
Device Lot Number23A141FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/22/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown